User Tag List

Results 1 to 2 of 2

Thread: Reduction in medication and I feel ******

  
  1. #1

    Arrow Reduction in medication and I feel ******

    I recently went to the doctor for my annual thyroid blood test. I was called back a few days later and told that my result showed that I was taking too much thyroxine and he was going to reduce it. This surprised me as I was feeling very tired and thought I was under not over. The locum looked it up on the internet and said that the symptons were the same for over and under so he was reducing my medication. Now here I am mid - day - can not concentrate and feel awfull. Has anyone else had this problem. I have been on thyroxine for approx 12 years and am in my late 50s. It is not the "cahnge of Life" - that was sorted tears ago.

  2. #2
    Administrator Achievements:
    VeteranCreated Album picturesCreated Blog entryTagger First ClassOverdriveSocial25000 Experience Points
    Mike's Avatar

    Join Date
    Oct 2008
    Location
    London
    Posts
    1,195
    Country
    UK
    Gender
    Male
    Blog Entries
    19

    Re: Reduction in medication and I feel ******

    Hi Steph111050, sorry to hear that you are feeling so poorly.

    When you went to see your doctor, did you ask for your test results? It's actually a very good idea to have all of your past results as well so you can compare which hormones are going up and down.

    Just feeling tired could be due to a lot of reason hence you couldn't say you were under or over medicated. How much thyroxine are you taking at the moment and how do you take it? I mean if you have changed your diet recently when you take your thyroxine so that may reduce the absorption of thyroxine hence you may need a bit more and vice versa.

    I would imagine like most doctors, your doctor must have ordered FT4 or TSH and his results are based on that one number. You have to do FT3, FT4 and TSH all together to really get the idea if the dose is high or low.

 

 

  • Advertising

    advertising
    ThyroidHelp.org
    has no influence
    on advertisings
    that are displayed by
    Google Adsense

      
     

Similar Threads

  1. Since my b12 reduction, I have been getting numbness and...
    By Thyroid Guy in forum General Thyroid Condition
    Replies: 8
    Last Post: 26th June 2009, 05:27 PM
  2. Medication
    By zoe_pippa in forum General Thyroid Condition
    Replies: 4
    Last Post: 28th May 2009, 11:41 AM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Powered by vBulletin™ Version 4.2.4
Copyright © 2017 vBulletin Solutions, Inc. All rights reserved.
All times are GMT. The time now is 08:07 AM.